ARAMA SONUÇLARI

Toplam 71 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

New exact solutions to CDF equations
Chaos, Solitons & Fractals, 2009
ÖZER TEOMAN
Teoman Özer Özgün Makale
Two-dimensional solitons in cubic-saturable media with PT-symmetric lattices
CHAOS SOLITONS FRACTALS, Vol. 109, Nisan 2018, s. 83-89, ISSN: 0960-0779
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
İzzet Göksel Özgün Makale
Two-dimensional solitons in cubic-saturable media with PT-symmetric lattices
Chaos, Solitons Fractals, Vol. 109, Nisan 2018, s. 83-89, ISSN: 0960-0779
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
İlkay Bakırtaş Akar Özgün Makale
Application of parameter expansion method to the generalized nonlinear discontinuity equation
CHAOS SOLITONS and FRACTALS, 2009
KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN
Metin Orhan Kaya Özgün Makale
Solitons of the quintic NLS equation under a periodic potential
International Conference on Technology, Engineering and Science 2017, Antalya/TÜRKİYE, 26 Ekim 2017
GÖKSEL İZZET,ILAN BOAZ
İzzet Göksel Özet Bildiri
Nonlinear Stability Analysis of Solitons
International Conference onTechnology, Engineering and Science 2017, Antalya/TÜRKİYE, 26 Ekim 2017
GÖKSEL İZZET
İzzet Göksel Özet Bildiri
Two-dimensional solitons in PT-symmetric optical media with competing nonlinearity
Optik, Vol. 156, Ocak 2018, ISSN: 0030-4026
GÖKSEL İZZET, ANTAR NALAN, BAKIRTAŞ AKAR İLKAY
Nalan Antar Özgün Makale
Pseudospectral Renormalization Method for Solitons in Quasicrystal Lattice with the Cubic-Quintic Nonlinearity
Journal of Applied Mathematics, Vol. 2014, Ocak 2014, ISSN: 1110-757X
ANTAR NALAN
Nalan Antar Özgün Makale
Lattice solitons in nonlinear Schrödinger equation with coupling-to-a-mean-term
Optics Communications, Vol. 383, Ocak 2017, ISSN: 0030-4018
BAĞCI MAHMUT, BAKIRTAŞ AKAR İLKAY, ANTAR NALAN
Nalan Antar Özgün Makale
Vortex and dipole solitons in complex two-dimensional nonlinear lattices
Physical Review A, Vol. 86, Ocak 2012, ISSN: 1050-2947
ABLOWİTZ MARK J., ANTAR NALAN, BAKIRTAŞ AKAR İLKAY, ILAN BOAZ
Nalan Antar Özgün Makale
Fundamental solitons in parity-time symmetric lattice with a vacancy defect
Optics Communications, Vol. 356, Ocak 2015, ISSN: 0030-4018
BAĞCI MAHMUT, BAKIRTAŞ AKAR İLKAY, ANTAR NALAN
Nalan Antar Özgün Makale
Vortex and dipole solitons in lattices possessing defects and dislocations
Optics Communications, Vol. 331, Ocak 2014, ISSN: 0030-4018
BAĞCI MAHMUT, BAKIRTAŞ AKAR İLKAY, ANTAR NALAN
Nalan Antar Özgün Makale
Solitons of (1+1)D cubic-quintic nonlinear Schrödinger equation with PT symmetric potentials
Optics Communications, Vol. 354, Ocak 2015, ISSN: 0030-4018
GÖKSEL İZZET, ANTAR NALAN, BAKIRTAŞ AKAR İLKAY
Nalan Antar Özgün Makale
Solitons in Bubbly Liquids
XII. Ulusal Sıvıhal Fizigi Sempozyumu, 31 Ekim 2008
PASİNLİOĞLU ŞENAY,DELALE CAN FUAD
Şenay Pasinlioğlu Özet Bildiri
Symmetry group analysis and similarity solutions of variant nonlinear long wave equations
Chaos, Solitons & Fractals, 2008
ÖZER TEOMAN
Teoman Özer Özgün Makale
The Lie algebra of point symmetries of nonlocal collisionless Boltzmann equation in terms of moments
Chaos, Solitons & Fractals, 2009
ÖZER TEOMAN
Teoman Özer Özgün Makale
New traveling wave solutions to AKNS and SKdV Equations
Chaos, Solitons & Fractals, 2009
ÖZER TEOMAN
Teoman Özer Özgün Makale
Self-localized solitons of the nonlinear wave blocking problem
DYNAMICS OF ATMOSPHERES AND OCEANS, Vol. 93, No. 101189, Mart 2021, ISSN: 0377-0265
BAYINDIR CİHAN
Cihan Bayındır Özgün Makale
Rogue heat and diffusion waves
CHAOS SOLITONS FRACTALS, Vol. 139, No. 110047, Ekim 2020, ISSN: 0960-0779
BAYINDIR CİHAN
Cihan Bayındır Özgün Makale
Some Characterizations of Generalized Ricci Solitons
Differential Geometry, 19 Haziran 2017
GÜLER SİNEM, ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Özet Bildiri

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930